Please use this identifier to cite or link to this item:
Title: On the minimal free resolution of $n+1$ general forms
Author: Migliore, J.
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Àlgebra
Topologia algebraica
Algebraic topology
Issue Date: 2003
Publisher: American Mathematical Society (AMS)
Abstract: We give very good bounds on the graded Betti numbers in many other cases. We also extend a result of M. Boij by giving the graded Betti numbers for a generic compressed Gorenstein algebra (i.e., one for which the Hilbert function is maximal, given $n$ and the socle degree) when $n$ is even and the socle degree is large. A recurring theme is to examine when and why the minimal free resolution may be forced to have redundant summands. We conjecture that if the forms all have the same degree, then there are no redundant summands, and we present some evidence for this conjecture.
Note: Reproducció del document publicat a:
It is part of: Transactions of the American Mathematical Society, 2003, vol. 355, p. 1-36
Related resource:
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
589125.pdf662.29 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.